# SDR SIMA20140927001

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 26,670 hours, 18,469 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530003
- Part serial: MAL0297
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STEERING INOPERATIVE CAUTION MSG IN FLIGHT.  R & R STEERING MANIFOLD IAW MM 32-51-50.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.
